According to a recent study, nearly 20% of mainly male adolescents exhibited cardiac indications after receiving the second Pfizer mRNA vaccine.
A recent study by the European Journal of Pediatrics found that 17% of high schoolers experienced heart-related issues such as palpitations, chest pain, shortness of breath, and even fainting shortly after receiving their second Pfizer vaccination. This staggering discovery has raised serious concern about the long-term effects these vaccines may have on young people’s health.
Through ECGs (electrocardiograms), which document the heart’s electrical activity, scientists monitored modifications in various parameters following both shots of Pfizer COVID vaccine for 4,928 college students from Taipei City. Notably, over 90% of the subjects were male.
Worrying changes in heart activity were noticed shortly after the first Pfizer dose, for instance, chest pain being experienced by 2.1% of students; nevertheless, an immense increase in cardiac difficulties among participants was observed following the second injection.
For instance, 8.5% of students experienced palpitations after the second Pfizer shot; chest pain was reported by 8.9%; and 3.4% endured dizziness or fainting spells.
The findings of the research paper determined that, among a younger demographic, cardiac-related issues were commonly observed following administration of two doses of BNT162b2 vaccine.
According to the research team, a mere 2.2% of the subjects had one or more pre-existing conditions such as simple congenital heart disease (33 cases), mitral valve prolapses (36 cases), arrhythmia (36 cases), Kawasaki Disease (11 instances) and myocarditis in two participants.
The study’s results appear to support other research which has revealed a notable spike in heart complications, including myocarditis, post-vaccination against COVID – especially among young men.
For illustration, a recent preprint study from Thailand discovered that 29.24% of the participants had adverse cardiovascular effects after taking Pfizer’s vaccine injection, namely tachycardia, palpitation and even myopericarditis in one individual case.
As several sudden deaths and collapses have occurred among those who received the mRNA COVID injections, an extra layer of concern has been added to the potential risks these jabs present to heart health.
In the wake of the COVID vaccine rollout, an alarming trend has arisen among young athletes. Last April, Dr. Joseph Mercola reported that between March 2021 and March 2022 over 700 players had “collapsed during a game,” with most victims averaging at 23 years old. It is critical to take notice of this growing issue in order for us to protect our youth from potentially dangerous cardiac events on the field.
An undercover video recently leaked, featuring a Pfizer scientist discussing the potential risks of mRNA COVID-19 shots and myocarditis. While the company had been conducting tests for heart inflammation effects from their jab, these results were kept hidden – not even appearing on their website. This further emphasizes people’s worries about taking this vaccine.
Last month, a pediatric cardiologist cautioned against COVID shots for minors due to research demonstrating cardiac damage in adolescent males who received the Pfizer mRNA vaccinations.